Flu vaccine makes me moody.
Hi there. I have a question. Every time I get the flu vaccine, my husband says I get moody. I'm going into manopause, so I know that my hormones are deurmekaar. But I cannot understand how the flu vaccine can make me moody? I mean, it doesn't contain any hormones, does it? And why would he notice it, but I don't? It does make my arm burn a bit, but other than that I think I'm flipping fine?!
Moodiness is not one of the listed side-effects of the flu vaccine - could it be that you are experiencing some of the other more common side-effects such as nausea, headache, fever, muscle-aches and this is causing you to feel moody? Otherwise, I think it is the menopause. That can make one very moody - I must say I am not looking forward to it. Good luck and I hope that you feel better soon!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.